Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 231326, 4 pages
http://dx.doi.org/10.1155/2010/231326
Research Article

Note on Colon-Multiplication Domains

Department of Mathematics and Statistics, King Fahd University of Petroleum & Minerals, P.O. Box 278, Dhahran 31261, Saudi Arabia

Received 8 April 2010; Accepted 25 August 2010

Academic Editor: David Dobbs

Copyright © 2010 A. Mimouni. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in, any medium, provided the original work is properly cited.

Linked References

  1. R. Gilmer, Multiplicative Ideal Theory, vol. 12 of Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1972.
  2. I. Kaplansky, Commutative Rings, University of Chicago Press, Chicago, Ill, USA, Revised edition, 1974.
  3. W. J. Heinzer and I. J. Papick, “The radical trace property,” Journal of Algebra, vol. 112, no. 1, pp. 110–121, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. Fontana, J. A. Huckaba, and I. J. Papick, “Domains satisfying the trace property,” Journal of Algebra, vol. 107, no. 1, pp. 169–182, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. D. D. Anderson, “Multiplication ideals, multiplication rings, and the ring R(X),” Canadian Journal of Mathematics, vol. 28, no. 4, pp. 760–768, 1976. View at Google Scholar · View at Zentralblatt MATH
  6. J. W. Brewer and E. A. Rutter, “A note on finitely generated ideals which are locally principal,” Proceedings of the American Mathematical Society, vol. 31, pp. 429–432, 1972. View at Google Scholar · View at Zentralblatt MATH